Yes ladies and gentlemen just when I thought the worse was over I entered into my 9 month of Topical Steroid Withdrawal with another big flare. My face is all a mess, eyes kinda swollen, skin tingling too, getting a warm flushed “skin raising” feeling before the facial snowfall occurs…all I can do is shake my head.
I have also had to endure a lot of nerve pain complete (which came in the 7 month) with shocks of burning pain all up an around my upper chest and neck. I actually had to take a day off from work today because of this condition, as this flare is bad. In fact, I have had to take a number of days off in the beginning of all this suffering and was doing very well with my attendance for a hot minute up until this month.
It’s been a real struggle, working, but for any time I had missed over the last few months or so, I did my best to make it up which they appreciated. I have been working hard to stay in the top 5-6 performers group and I have had to endure sitting there at my desk getting hit with the chills, dry eyes with blurry eyesight, the nerve pain and the shedding, the flaking and the peeling nearly this whole time. I think altogether I only had about a months worth of “calm time” where I was not in full flare effect. Out of the whole 9 months…shaking head again.
What fun! NOT!
I’ll have to make this post brief because I want to go lay back down but I wanted to share my first Youtube video with you I did last week. Now you get to actually SEE all (or most of) the damage that has been done to me by that poison.
I used to be cute, huh? LOL! You should get a good laugh out of this one. It’s okay, I know I’m a hot mess and at this point, could care less. I’m healing and that is all that matters.